01-12-2018 05:24 PM
I can't give you any answers but I can certainly sympathise. I have developed the stiff joints since starting Tamoxifen.Like you I feel like 90 in the morning( I am 48) - struggling to turn over in bed because I have become stiff overnight😞I assume the menopause effect from the Tamoxifen is like losing all the WD40 in our joints.
Once I get moving I am generally alright for the rest of the day.I wonder though if others get on better taking it in the morning - I have been taking mine last thing at night.
Strange that you have been getting the symptoms since coming off it - l assume it's all to do with hormone imbalance/ fluctuating levels .
Let's hope there is others that post on this site that can give us some advice☺.
19-11-2018 12:45 PM
Sorry that you havent recieved a response to you question yet. It may be helpful for you to speak with one of our experts on the free Helpline, 0808 800 6000.
Alternaitvely you can also ask this question to one of our clinical specialists in the Ask Our Nurses area of the Forum where they can respond to you online.
Digital Community Officer
16-11-2018 07:47 PM
I could do with some advise please? I finished 10 years of Tamoxifen in May and month by month My joints have become stiff and sore. I can hardly walk in the mornings or if I sit for too long I am like an old woman.
I had a full body bone scan in April and all was well. I am not having bone pain as such just stiff and Crickey.
my question is, is this because I am in full menopause or do other people have this issue when they come off the drug.. I am 54 years of age and had lumpectomy, chemo and rads 11 years ago. Been well since .
is is there anything I can take, baring in mind my cancer was oestrogen positive. So want to feel better, losing slee as if I move onto my back in the night, the pain wakes me up and then I have trouble turning over.
Thanks in advance